# SDR HNAA2009121500355

- Difficulty date: November 27, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 302
- Aircraft time: 44,455 hours, 49,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 FLOOR EMERGENCY LIGHTS HAS ONE LAMP NOT WORKING.  REMOVE AND REPLACE BULB ON ROW 1 FLOOR EMERGENCY LIGHT. REF AMM 33-51-11.
